MathSciNet Relay Station
MathSciNet bibliographic data
MR315302 (47 #3851) 35N15 (32F15 32H10)
Stein, E. M. Singular integrals and estimates for the Cauchy-Riemann equations. Bull. Amer. Math. Soc. 79 (1973), 440–445.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement